# SDR UALA2011011400221

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP ASSY HAS CRACK ON CENTER AFT FLAP HINGE FITTING.  MAJOR REPAIR ACCOMPLISHED: CUT-OUT DAMAGED AREA AND FABRICATED A REPAIR ANGLE AND FILLERS AND INSTALLED PER SRM, REPAIR 1, ON NON ROUTINE.
